Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 174, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 13, 2005, 10:46 PM CDT for Gasconade County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2005, 10:46 PM CDT (03:46 UTC)
- Expired
- Jun 13, 2005, 11:10 PM CDT
- In force
- 24 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Gasconade County, MO
The radar
The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:55 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2648 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 140346
SVRLSX
MOC073-140430-
/O.NEW.KLSX.SV.W.0174.050614T0346Z-050614T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 PM CDT MON JUN 13 2005
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 1130 PM CDT
* AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOUNT STERLING...OR ABOUT 10 MILES EAST OF LINN...AND MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
HERMANN
BAY
SWISS
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3858 9165 3842 9166 3851 9138 3872 9138
3868 9158
$$
BRITT2 follow-up statements
000 WWUS53 KLSX 140401 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1100 PM CDT MON JUN 13 2005 MOC073-140430- /O.CON.KLSX.SV.W.0174.000000T0000Z-050614T0430Z/ GASCONADE MO- 1100 PM CDT MON JUN 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CDT FOR GASCONADE COUNTY... AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER SWISS...MOVING NORTHEAST AT 35 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...HERMANN. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3862 9156 3853 9156 3852 9139 3872 9138 $$ BRITT
000 WWUS53 KLSX 140410 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1111 PM CDT MON JUN 13 2005 MOC073-140421- /O.CAN.KLSX.SV.W.0174.000000T0000Z-050614T0430Z/ GASCONADE MO- 1111 PM CDT MON JUN 13 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GASCONADE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. LAT...LON 3862 9156 3853 9156 3852 9139 3872 9138 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:45 PM CDT, 9 hours 1 minute earlier.
Area forecast discussion, Jun 13, 1:45 PM CDT, 9 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 145 PM CDT MON JUN 13 2005 .DISCUSSION... LOW PRESSURE SYSTEM WAS CENTERED OVER NORTHEAST NEBRASKA WITH FRONTAL BOUNDARY TRAILING SOUTHWARD INTO THE SOUTHERN PLAINS. LOW WILL MOVE INTO WISCONSIN TUESDAY MORNING WITH THE COLD FRONT TRAILING SOUTHWARD ACROSS ILLINOIS INTO SOUTHEAST MISSOURI. HIGH PRESSURE WILL BUILD INTO THE AREA ON WEDNESDAY AND DOMINATE OUR WEATHER PATTERN INTO THE WEEKEND WITH COMFORTABLE CONDITIONS. SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM FOR A PORTION OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. CAP LAPS DATA INDICATED LIS OF -5 TO -7 ACROSS THIS AREA WHILE CAPES HAVE INCREASED INTO THE 2000-3000 J/KG RANGE. CAP WAS RAPIDLY ERODING ACROSS CENTRAL MISSOURI DURING THE PAST HOUR WITH ISOLATED ELEVATED CONVECTION THAT REGION. MODELS ARE FAIRLY SIMILAR WITH MOISTURE FIELDS FOR TONIGHT INTO TUESDAY. MODELS ADVECT MUCH DRIER AIR INTO THE AREA EARLY TUESDAY WITH KS FORECAST BELOW 20 ACROSS MOST OF THE AREA BY 12Z. HIGHER 850 MOISTURE HAS SPREAD ACROSS THE AREA WITH MID TEEN C DEWPOINTS. SIGNIFICANT MOISTURE ADVECTION/TRANSPORT IS FORECAST BY THE AREA THIS EVENING WITH AREA OF ADVECTION MOVING OFF RAPIDLY AFTER MIDNIGHT. COOLER AND DRIER 850 MB AIR WILL SLIDE ACROSS THE AREA ON TUESDAY AND WEDNESDAY. THE GFS AND NAM ARE SIMILAR IN FORECASTSING 10C TO 12C TEMPS ACROSS MOST OF THE AREA BY WEDNESDAY EVENING. THE UKMET AND NAM FORECAST SIGNIFICANT MOISTURE ADVECTION/TRANSPORT BACK INTO THE CENTRAL PLAINS ON THURSDAY MORNING. EXPECT CONVECTION TO REMAIN TO THE SOUTHWEST OF FORECAST AREA. H5 SHORT WAVE ACROSS THE GREAT PLAINS THIS MORNING WILL SWING NORTHEASTWARD TONIGHT. MODELS ARE FAIRLY SIMILAR IN MOVING SYSTEM INTO SOUTHEAST CANADA/OHIO VALLEY LATE ON WEDNESDAY WITH UPPER RIDGE BUILDING INTO THE GREAT PLAINS. IN THE EXTENDED PERIOD, THE 13/00Z RUN OF THE EUROPEAN AND THE 12/06Z RUN OF THE DGEX ARE FAIRLY SIMILAR WITH A H5 CLOSED LOW OVER SOUTHEAST ONTARIO THURSDAY EVENING WITH RIDGE AXIS FROM THE SOUTHERN ROCKIES INTO THE UPPER MIDWEST. UPPER RIDGE IS FORECAST TO AMPLIFY INTO THE WEEKEND ACROSS THE GREAT PLAINS AND CENTRAL U.S. WITH DEEP TROF OR CLOSED LOW OVER THE EASATERN U.S. AND ALONG THE PACIFIC COAST. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. &&
Hazardous weather outlook, Jun 13, 3:45 PM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 345 PM CDT MON JUN 13 2005 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 345 PM CDT MON JUN 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS EVENING AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING. THE PRIMARY SEVERE THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE DURING THE EVENING HOURS ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY FOR PARTS OF SOUTHEAST MISSOURI AS THE COLD FRONT FINALLY EXITS THE REGION. WHILE MOISTURE AND INSTABILITY WILL BE WANING...ENOUGH IS EXPECTED TO PRODUCE SOME THUNDERSTORMS. HOWEVER...NONE OF THE STORMS ARE EXPECTED TO REACH SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.
In the hours before
Local storm report, Jun 13, 8:52 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL BOURBON 38.15N 91.25W
06/13/2005 0.75 INCH CRAWFORD MO LAW ENFORCEMENT
&&
SDDLocal storm report, Jun 13, 9:29 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG WENTZVILLE 38.81N 90.86W
06/13/2005 ST. CHARLES MO EMERGENCY MNGR
5 INCH TREE LIMBS DOWN.
&&
SDDLocal storm report, Jun 13, 9:33 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
933 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 SW ST. PETERS 38.76N 90.63W
06/13/2005 1.00 INCH ST. CHARLES MO PUBLIC
2 MILES SW OF MID RIVERS MALL
&&
SDDLocal storm report, Jun 13, 9:35 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG LAKE ST. LOUIS 38.79N 90.78W
06/13/2005 ST. CHARLES MO AMATEUR RADIO
12 INCH DIAMETER TREE LIMB DOWN.
&&
SDDLocal storm report, Jun 13, 9:43 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL BOURBON 38.15N 91.25W
06/13/2005 0.75 INCH CRAWFORD MO LAW ENFORCEMENT
0810 PM HAIL 3 E ROSATI 38.03N 91.48W
06/13/2005 0.75 INCH CRAWFORD MO TRAINED SPOTTER
0715 PM TSTM WND DMG NOKOMIS 39.30N 89.29W
06/13/2005 MONTGOMERY IL TRAINED SPOTTER
NUMEROUS TREES DOWN AND POWER OUT THROUGHOUT TOWN.
0700 PM TSTM WND GST BELLEVILLE 38.53N 90.00W
06/13/2005 71 MPH ST. CLAIR IL TRAINED SPOTTER
0700 PM TSTM WND GST IRVING 39.20N 89.41W
06/13/2005 60 MPH MONTGOMERY IL TRAINED SPOTTER
0654 PM HAIL OAKVILLE 38.44N 90.32W
06/13/2005 0.75 INCH ST. LOUIS MO AMATEUR RADIO
AT TELEGRAPH AND CHRISTOPHER
0637 PM HAIL HOUSE SPRINGS 38.42N 90.57W
06/13/2005 1.00 INCH JEFFERSON MO TRAINED SPOTTER
0630 PM NON-TSTM WND DMG RAYMOND 39.32N 89.57W
06/13/2005 MONTGOMERY IL LAW ENFORCEMENT
NUMEROUS TRESS AND POWER LINES DOWN AROUND THE CITY.
0630 PM TSTM WND DMG BUTLER 39.20N 89.53W
06/13/2005 MONTGOMERY IL LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN AROUND THE AREA.
0625 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
06/13/2005 ST. LOUIS CITY MO PUBLIC
STOP SIGN BROKEN OFF AT IOWA ST IN SOUTHERN PART OF CITY.
0615 PM TSTM WND DMG 2 N BUNKER HILL 39.07N 89.95W
06/13/2005 MACOUPIN IL EMERGENCY MNGR
2 POWER POLES DOWN ALONG HIGHWAY 159
0615 PM TSTM WND DMG BUNKER HILL 39.04N 89.95W
06/13/2005 MACOUPIN IL TRAINED SPOTTER
POWER LINES AND LARGE TREES DOWN THROUGHOUT THE CITY.
0615 PM TSTM WND DMG WILSONVILLE 39.07N 89.86W
06/13/2005 MACOUPIN IL LAW ENFORCEMENT
TRESS AND POWER LINES DOWN. POWER OUT TO ENTIRE TOWN.
PART OF THE CHURCH ROOF BLOWN OFF.
0615 PM TSTM WND DMG PACIFIC 38.48N 90.75W
06/13/2005 FRANKLIN MO AMATEUR RADIO
6 INCH DIAMETER TREES AND LIMBS DOWN.
0613 PM TSTM WND DMG WASHINGTON 38.55N 91.01W
06/13/2005 FRANKLIN MO AMATEUR RADIO
TREE DOWNED ON HOME.
0610 PM TSTM WND DMG SHIPMAN 39.12N 90.05W
06/13/2005 MACOUPIN IL LAW ENFORCEMENT
SHED BLOWN DOWN AT HIGHWAY 159.
0610 PM HAIL GRAY SUMMIT 38.49N 90.82W
06/13/2005 0.75 INCH FRANKLIN MO AMATEUR RADIO
ALONG I-44.
0610 PM TSTM WND DMG BUNKER HILL 39.04N 89.95W
06/13/2005 MACOUPIN IL TRAINED SPOTTER
TREES DOWNED OF UNKNOWN SIZE BLOCKING TRAFFIC.
0605 PM HAIL CARLINVILLE 39.28N 89.88W
06/13/2005 0.75 INCH MACOUPIN IL TRAINED SPOTTER
0605 PM TSTM WND DMG 6 S BRIGHTON 38.95N 90.14W
06/13/2005 MADISON IL TRAINED SPOTTER
LIMBS OF UNKNOWN SIZE BLOCKING TRAFFIC.
0600 PM HAIL CARLINVILLE 39.28N 89.88W
06/13/2005 0.75 INCH MACOUPIN IL EMERGENCY MNGR
0600 PM TSTM WND DMG WASHINGTON 38.55N 91.01W
06/13/2005 FRANKLIN MO AMATEUR RADIO
TREE LIMBS AND POWER LINES DOWN IN CITY PARK.
0600 PM TSTM WND DMG GODFREY 38.97N 90.19W
06/13/2005 MADISON IL LAW ENFORCEMENT
NUMEROUS TREES DOWN.
0558 PM HAIL ST. PETERS 38.78N 90.61W
06/13/2005 1.00 INCH ST. CHARLES MO AMATEUR RADIO
AT MID RIVERS MALL DRIVE.
0555 PM TSTM WND DMG ELSAH 38.95N 90.35W
06/13/2005 JERSEY IL LAW ENFORCEMENT
TREES DOWN.
0550 PM TSTM WND DMG 7 S JERSEYVILLE 39.02N 90.33W
06/13/2005 JERSEY IL LAW ENFORCEMENT
NUMEROUS TREES DOWN.
0545 PM TSTM WND DMG OLD MONROE 38.93N 90.75W
06/13/2005 LINCOLN MO AMATEUR RADIO
ON HIWGHWAY 79 POWER POLES BENT AT 45 DEGREE ANGLE.
0545 PM TSTM WND DMG 1 W UNION 38.45N 91.03W
06/13/2005 FRANKLIN MO LAW ENFORCEMENT
VARIOUS LOCATIONS WEST OF UNION...POWER LINES AND TREE
LIMBS DOWN.
0540 PM HAIL 2 SW ST. PETERS 38.76N 90.63W
06/13/2005 1.00 INCH ST. CHARLES MO PUBLIC
2 MILES SW OF MID RIVERS MALL
0540 PM HAIL 2 SSE ST. PETERS 38.75N 90.59W
06/13/2005 0.75 INCH ST. CHARLES MO CO-OP OBSERVER
64 MPH WIND GUST REPORTED.
0540 PM HAIL ST. CHARLES 38.79N 90.52W
06/13/2005 0.75 INCH ST. CHARLES MO AMATEUR RADIO
AT HIGHWAY 94 AND JUNGERMAN ROAD.
0537 PM TSTM WND GST ST. CHARLES 38.79N 90.52W
06/13/2005 68 MPH ST. CHARLES MO ASOS
AT ST CHARLES AIRPORT.
0535 PM TSTM WND DMG WELDON SPRING 38.72N 90.65W
06/13/2005 ST. CHARLES MO AMATEUR RADIO
TREE LIMBS DOWN AT HIGHWAY 94 AND INDEPENDENCE RAOD.
0535 PM NON-TSTM WND DMG ST. PETERS 38.78N 90.61W
06/13/2005 ST. CHARLES MO AMATEUR RADIO
7 INCH TREE LIMBS DOWN IN OLD ST. PETERS.
0535 PM TSTM WND DMG ORCHARD FARMS 38.88N 90.45W
06/13/2005 ST. CHARLES MO PUBLIC
TREES DOWN AND SIDING DAMAGED ON A HOME DUE TO WIND
GUSTS.
0530 PM HAIL MEDORA 39.18N 90.14W
06/13/2005 1.00 INCH MACOUPIN IL LAW ENFORCEMENT
0525 PM TSTM WND DMG WENTZVILLE 38.81N 90.86W
06/13/2005 ST. CHARLES MO EMERGENCY MNGR
5 INCH TREE LIMBS DOWN.
0525 PM TSTM WND DMG GRAY SUMMIT 38.49N 90.82W
06/13/2005 FRANKLIN MO AMATEUR RADIO
TREES DOWNED IN GRAYS SUMMIT.
0525 PM TORNADO MOSCOW MILLS 38.95N 90.92W
06/13/2005 LINCOLN MO LAW ENFORCEMENT
NEAR MEYER ROAD AND HWY C. TORNADO WAS ON THE GROUND FOR
APPROXIMATELY 0.25 OF A MILE.
0525 PM HAIL 2 NW COTTLEVILLE 38.77N 90.68W
06/13/2005 0.75 INCH ST. CHARLES MO EMERGENCY MNGR
AT HIGHWAY K AND N.
0520 PM TORNADO BRIGHTON 39.04N 90.14W
06/13/2005 MACOUPIN IL LAW ENFORCEMENT
TORNADO REPORTED NORTH OF BRIGHTON ILLINOIS.
0517 PM TSTM WND DMG LAKE ST. LOUIS 38.79N 90.78W
06/13/2005 ST. CHARLES MO AMATEUR RADIO
12 INCH DIAMETER TREE LIMB DOWN.
0515 PM TSTM WND DMG 5 SW COTTLEVILLE 38.70N 90.71W
06/13/2005 ST. CHARLES MO PUBLIC
12 INCH DIAMETER TREE LIMBS DOWN IN OFALLON.
0515 PM TSTM WND GST FLINT HILL 38.85N 90.86W
06/13/2005 81 MPH ST. CHARLES MO AMATEUR RADIO
WALL DOWNNED ON HOUSE UNDER CONSTRUCTION.
0515 PM TSTM WND GST WENTZVILLE 38.81N 90.86W
06/13/2005 62 MPH ST. CHARLES MO TRAINED SPOTTER
0515 PM TSTM WND GST FLINT HILL 38.85N 90.86W
06/13/2005 78 MPH ST. CHARLES MO TRAINED SPOTTER
MEASURED BY SPOTTER ANEMOMETER
0510 PM TSTM WND DMG WASHINGTON 38.55N 91.01W
06/13/2005 FRANKLIN MO AMATEUR RADIO
NUMEROUS TREES DOWNED IN CITY PARK. ONE 3FT IN DIAMETER
UPROOTED.
0510 PM TSTM WND GST WARRENTON 38.82N 91.14W
06/13/2005 60 MPH WARREN MO AIRPLANE PILOT
NUMEROUS 1.5FT DIAMETER TREES AND LIMBS DOWN.
0510 PM HAIL KANE 39.19N 90.35W
06/13/2005 1.00 INCH GREENE IL TRAINED SPOTTER
0505 PM HAIL JERSEYVILLE 39.12N 90.33W
06/13/2005 1.75 INCH JERSEY IL LAW ENFORCEMENT
0450 PM HAIL FIELDON 39.11N 90.50W
06/13/2005 0.75 INCH JERSEY IL LAW ENFORCEMENT
0445 PM HAIL NUTWOOD 39.08N 90.56W
06/13/2005 0.75 INCH JERSEY IL AMATEUR RADIO
0440 PM HAIL HERMANN 38.70N 91.43W
06/13/2005 0.75 INCH GASCONADE MO LAW ENFORCEMENT
&&
SDDLocal storm report, Jun 13, 10:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG ALTON 38.90N 90.15W
06/13/2005 MADISON IL TRAINED SPOTTER
POWER LINES AND 12 INCH DIAMETER LIMB DOWN AT STATE AND 9
TH STREET. POWER OUT IN AREAS.
&&
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:56 PM CDT | Tornado Warning | LSX | Crawford | 40 min |
| Jun 13, 9:00 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 45 min |
| Jun 13, 9:57 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.